MAUDE Adverse Event Report: DEXCOM, INC. STELO GLUCOSE BIOSENSOR SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. STELO GLUCOSE BIOSENSOR SYSTEM; CONTINUOUS GLUCOSE MONITOR
Catalog Number SW14116
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint states that "cgm accuracy" was reported.No product or data was provided for investigation.Problem could not be confirmed and probable cause cannot be determined.It has been reported that there was a difference in readings of 20 points off.There were no reported glucose values available to search within the parkes error grid calculator.

Brand Name
STELO GLUCOSE BIOSENSOR SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key22167916
Report Number3004753838-2025-139849
Device Sequence Number7788929
Product Code SAF
UDI-Device Identifier00386270004635
UDI-Public00386270004635
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K234070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberSW14116
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown